Volume 16, Number 2, April-June 2010
|Page(s)||337 - 355|
|Published online||10 February 2009|
Semicontinuity theorem in the micropolar elasticity
Department of Mathematics, University of Zagreb, Bijenička 30, 10000 Zagreb, Croatia. firstname.lastname@example.org; email@example.com
In this paper we investigate the equivalence of the sequential weak lower semicontinuity of the total energy functional and the quasiconvexity of the stored energy function of the nonlinear micropolar elasticity. Based on techniques of Acerbi and Fusco [Arch. Rational Mech. Anal. 86 (1984) 125–145] we extend the result from Tambača and Velčić [ESAIM: COCV (2008) DOI: 10.1051/cocv:2008065] for energies that satisfy the growth of order p ≥ 1. This result is the main step towards the general existence theorem for the nonlinear micropolar elasticity.
Mathematics Subject Classification: 74A35 / 74G25 / 74G65
Key words: Micropolar elasticity / existence theorem / quasiconvexity / semicontinuity
© EDP Sciences, SMAI, 2009
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.